# SDR UPS97224761

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 65973473
- Condition: Corroded
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI NR 6 K-FLAP CENTER HINGE FITING ON WING SIDE IS CORRODED.  REMOVED AND REPLACED NR 6 K-FLAP CENTER HINGE FITTING AIRCRAFT SIDE IAW SRM 51-30-2, 51-30-8, 51-30-5.
